Ask an expert
Question

17 May 2004

azor
what would approx 30mg of azor do to a person if taken all at one time?
Answer 385 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I wonder why you're curious, because high doses of ANY drug do no good whatever. Azor is the benzo' Alprazolam, usually used in doses of 1/4 to 1.2 mg three times daily, up to a maximum normal usage of 4 mg a day. So 30 mg would be about a week's worth, and an overdose, and a thoroughly dreadful idea. At the least it would put a person into a deep sleep, though much would depend on many factors, including age, physical health, the body's experience at taking benzo's before, and so on. There are some unpleasant possible effects, and also some treatments which can help to reverse these effects, if the person comes under good medical care.
Don't think about taking ANY drug in ANY dose higher than what is prescribed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20294 votes
Vote